Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Azilsartan Health Feed

Dear Dr. Every step I take causes a JERK in my head. I feel the same when I try to fork meat, or shake off the excess water on my toothbrush. I’ve completely stopped going outside and cannot dare to cross the road for fear of falling down. What could be the cause of this strange feeling? Could it be? GH3 Pro sold by the Antiaging Store With a combination of Zilarbi 40 (Azilsartan) and/ or Amlodipine 2.5? With best regards Sidney D’Souza My medical history: Last year. Last year I was on the following medication:- 1) Coversyl 4 mg (Perindopril) for Hypertension 2) Rozucor 5 mg (Fenofibrate, Rosuvastatin) to lower Cholesterol 3) Gluconorm SR 500 (Metformin) for Type II diabetes. During this time I took GH3 Pro for around 3 months and felt marvelous. Https://theantiaging. Store/products/544-gh3-pro. Html This Year: This year I once again began taking GH3 Pro since 14 June 2018 – 1 Tablet per day (However this year in addition to Coversyl 4 mg (Perindopril) I was also taking Amlodipine 2.5 mg since 9 April 2018) 4) On 02 July 2018 since my Blood Pressure was found higher a doctor asked me to take Zilarbi 40 (Azilsartan) and to stop Coversyl - 4 mg (Perindopril) Since around 13 July 2018 I began experiencing Jerks in my head. Hence I immediately stopped GH3 Pro. On 17 July 2018 I went to another doctor who prescribed:- 5) Aztolet (Atorvastatin, Clopidogrel) and 6) CATCHNIL (Magnesium citrate 800 MG+Vitamin D3 1000 IU+Vitamin E 200 IU+Zinc sulphate 37.5 MG) 7) Nurite Active (L-methylfolate 1 MG+Mecobalamin 1500 MCG+Pyridoxal 5-phosphate 3 MG) On 14 Aug 2018 - To rule out any interference, I went back to my previous doctor and he stopped all the new medicines and put me back to Coversyl - 4 mg (+1 mg) = 5 mg of Perindopril + Rozucor 5 mg (Fenofibrate, Rosuvastatin) The JERKS still continue. On 16 July 2018 I wrote to the Antiaging store inquiring about taking GH3Pro with Zilarbi 40 (Azilsartan) but they replied that I should ask a local doctor.

Dr.Jayvirsinh Chauhan 94% (32398ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Dear Dr. Every step I take causes a JERK in my head. I feel the same when I try to fork meat, or shake off the excess...
There are various causes. Like medicines, hypertesion, ear problems. Etc. You can consult me for homeopathic treatment.
Submit FeedbackFeedback

I have zilance 40 mg for hypertension. On a visit to australia and need the equivalent. The Dr. here gave me apo telmisartan. Is it the same?

Dr.Prashant Vazirani 89% (290ratings)
MD - Medicine, DNB Medicine, DNB - Cardiology (Gold Medalist)
Cardiologist, Ahmedabad
I have zilance 40 mg for hypertension. On a visit to australia and need the equivalent. The Dr. here gave me apo telm...
Its not same compound but same class of drug. Zilance has azilsartan in it. Telmisartan is also fine if it controls your bp tc.
Submit FeedbackFeedback

Having headache from last 2 days and I am not abel to sleep from 2days so tell me what should I do?

Dr.Sucharitra Picasso 92% (12945ratings)
BHMS
Homeopath, Faridabad
Having headache from last 2 days and I am not abel to sleep from 2days so tell me what should I do?
Hello, First get your blood pressure checked, make a chart. Let me know about the readings, will give you medication accordingly. Some primary headaches can be triggered by lifestyle factors, including: Alcohol, particularly red wine Certain foods, such as processed meats that contain nitrates Changes in sleep or lack of sleep Poor posture Skipped meals Stress insufficient sleep or rest Overexertion Nutritional deficiencies A secondary headache is a symptom of a disease that can activate the pain-sensitive nerves of the head. Any number of conditions — varying greatly in severity — may cause secondary headaches. Medication: Meantime, can start with homoeopathic medicine - Bakson's Mig Aid tablet/ after every 2 hours.
Submit FeedbackFeedback

I wanna sex with her but she feels its not good so am nt abel to do sex pliz help me.

Dr.Girish Dani 93% (11603ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
I wanna sex with her but she feels its not good so am nt abel to do sex pliz help me.
Sexual act is possible only by mutual understanding so talk about same and make joint decision. If required can take help of sexologist.
Submit FeedbackFeedback

I am not abel to do sex. I do not knw why bt the hardness I use to have is gone. Wht should I do?

Usma Ayurvedic Clinic 91% (14604ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Sexologist, Delhi
I am not abel to do sex. I do not knw why bt the hardness I use to have is gone. Wht should I do?
You are suffering from erectile dysfunction diosrder. No need to worry. You do massage with clove oil twice a day. Start eating a healthy diet like green vegetables like spinach, cabbage, kale etc contribute to male enhancement. Also citrus fruits like avocado, orange, and lemon that are rich in Vitamin B9. Also, you can concern us, if you want the fast result. We provide therapies as well as ayurvedic medicines. You can contact us at We will concern and later on, we can deliver medicines.
Submit FeedbackFeedback
Submit FeedbackFeedback

Sir I have suffered from hypertension. With range 155to110 .ECG normal. What is the problem sir. My age is 32. Ecg. Doctor suggest azildac40. But I have no relief.

Dr.Ramesh Kawar 91% (193ratings)
MBBS, MD - Cardiology, DM
Cardiologist, Mumbai
Sir I have suffered from hypertension. With range 155to110 .ECG normal. What is the problem sir. My age is 32. Ecg. D...
Change your lifestyle, Diet, do regular exercises, reduce your weight if obese, decrease salt intake, avoid processed food, junk food If not helping then add another medicines.
Submit FeedbackFeedback

Does Abel 40 have a side effect of photophobia? I am using it since last 10 days due to high blood pressure 160/100. Now I am having photophobia problem, so whether it is a side effect of Abel 40 tablet?

Dr.Sameer Mehrotra 91% (1553ratings)
MBBS, MD - Internal Medicine, DM - Cardiology, Cardiac Device Specialist (CCDS - Physician )
Cardiologist, Delhi
Does Abel 40 have a side effect of photophobia? I am using it since last 10 days due to high blood pressure 160/100. ...
Blurring of vision is a side-effect of Abel as per literature photophobia as has not been mentioned, but if after starting the medicine you have developed this, my suggestion is stop the medication, talk to your treating doctor regarding what should be done next. And consult an opthalmologist as well.
1 person found this helpful
Submit FeedbackFeedback

Myotan 40 tablet agar normal BP par consume kari jae to usse BP low hoega ki nahi.

Dr.Sameena Khalil 88% (110ratings)
MBBS, DNB - General Medicine, DNB (Cardiology)
Cardiologist, Delhi
If the BP has become normal after taking Myotan then it is because the the medication. If you stop it to phir badh jayega. So Bp low nahi hoga.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from Hypertension and Diabetes since last 2 years. I am takings Metformin 500 twice a day for Diabetes and Azildac 40 once a day for Hypertension. What should I take precautions to avoid these medicines and live a healthy life.

Dr.Rajiv Bajaj 94% (2902ratings)
MBBS, MD - Internal Medicine, DM - Cardiology, Fellowship in EP
Cardiologist, Delhi
I am suffering from Hypertension and Diabetes since last 2 years. I am takings Metformin 500 twice a day for Diabetes...
Improve your diet. Eat foods low in glucose, decrease wheat rice etc as these foods are full of glucose.
Submit FeedbackFeedback